# SDR 2007FA0000388

- Difficulty date: April 13, 2007
- Submitted: May 8, 2007
- Operation: General aviation
- Aircraft: N6672C
- Make and model: Cessna 414A
- Aircraft serial: 414A0053
- Engine: Cont TSIO520*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101368
- Part serial: 1462A
- Condition: Corroded
- Location: Lt Mlg
- Part time: 7,623 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LANDING GEAR ACTUATOR FAILED WHILE TAXING.  COLLAPSED LT WING.  DAMAGED LT PROP AND WING TIP.  ACTUATOR INSPECTED AND FOUND WATER INSIDE.  ACTUATOR OVERHAULED AND REINSTALLED NOSE AND RT LG ACTUATOR REMOVED FOR INSPECTION AND CHECKED GOOD.  (K)
